# SDR HALA2009052300190

- Difficulty date: May 23, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 23,694 hours, 4,564 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS ANNUNCIATED AILERON LOCKOUT ABOVE 240KT.  ACCOMPLISHED FIM 27-11-00, ALL PASSED.  NO FAULT NOTED, OK FOR SERVICE.
